# SDR 0103016306

- Difficulty date: August 17, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 50,429 hours, 6,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT PASSENGER DOOR 1L.  RECONNECTED WIRING, OPERATIONAL CHECK NORMAL.
